# SDR SWAA2023012393385

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 10,822 hours, 4,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FLASHLIGHT WILL NOT TEST. SEAL BROKEN.   FLASHLIGHT 'PUSH TO TEST' OPS CKS GOOD & REPLACED SEAL PER MM 25-64-00.
